Časopisi po područjima
Drug-Induced Aseptic Meningitis, Sensorineural Hearing Loss and Vestibulopaty
Puni tekst: pdf (58 KB),
Str. 1101 - 1104
We report clinically rare and serious adverse reactions that occurred after the co-administration of ranitidine, ibuprofen and ciprofloxacin: completely reversible aseptic meningitis and irreversible bilateral sensorineural hearing loss, tinnitus, and vestibulopathy. Recurrent urinary inflammations treated with antibacterials, classic familial migraine, and allergy to trimethoprim-sulfamethoxazole and chromium were favourable predisposing factors for the adverse event in this patient. A close chronological relation between administration of drugs (especially ibuprofen) and adverse reactions was noted. No evidence of infection and/or autoimmune disease was found. The mechanism of these serious events may be explained as a hypersensitive reaction affecting the meninges and, partially, cochlea.
ranitidine, ibuprofen, ciprofloxacin, drug interactions, aseptic meningitis, deafness
Registracija novih korisnika
Zaboravili ste lozinku?